# SDR SCNA20230206059

- Difficulty date: January 28, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N8059A
- Make and model: Boeing 737-83N
- Aircraft serial: 29120
- Aircraft time: 82,356 hours, 32,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A832211
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT  NR00204: UPON REMOVAL OF AFT CARGO DOOR SURROUND FORWARD SHIELD, FOUND CORROSION ON INTERSCOSTAL STA 787-794 STR 25R  RESOLUTION: REMOVED AND REPLACED DAMAGED INTERCOSTAL STA 787-794 STR 25 IAW B737 SRM 51-40-02-0G-0 AND BOEING DWG 146A8320 REV A.
